Summability of differentiated multiple Fourier series by Bochner-Riesz means
Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 493-507
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_4_a3,
author = {A. M. Diyachkov},
title = {Summability of differentiated multiple {Fourier} series by {Bochner-Riesz} means},
journal = {Matemati\v{c}eskie zametki},
pages = {493--507},
year = {1984},
volume = {36},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a3/}
}
A. M. Diyachkov. Summability of differentiated multiple Fourier series by Bochner-Riesz means. Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 493-507. http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a3/